Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from Hashimotos and taking Cytomel. TSH is low, so underwent T4 medication. Feeling dizzy and foggy. Is it normal?

Hi! I have Hashimotos and was taking Cytomel of 15 mg a day. Felt pretty good on it, but recent blood test showed that my TSH is 5.7 and free T4 is very low-0.4. So my doctor put me on T4 medication in conjunction with Cytomel. Every time I use T4 - I feel dizzy and little foggy...Is it normal? I tried different T4 medication and every time I have the same feeling...What does it mean? Only Cytomel works fine but my blood test is not...What is the option for me? I also added vitamin D since I was very low...50.000u a week for 8 weeks...maybe this gives me dizziness?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Hashimotos is a type of hypothyroidism. This means that your thyroid is not working properly. The thyroid causes increased energy in the body. So the lethargy that you face is because of you underactive thyroid. If you have a low vitamin D that means that you could have some other pathology or just low diet intake. One easy way to increase vitamin D is to go out into the sun.

The sun converts cholesterol to vitamin D and is useful for getting vitamin D. I hope this helps.

Dr Vineet
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor